# SDR HALA0600839

- Difficulty date: October 30, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 78,971 hours, 15,103 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Iru
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EQUIP COOLING MONITOR "L IRU" BALL DOES NOT TEST.  REMOVED AND INSTALL L IRU AND PERFORMED GOOD SYSTEM TEST PER AMM 34-21-01.  ACFT REMAINS AUTOLAND CAT III STATUS.
